# SDR 20053

- Difficulty date: March 30, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 386,756 hours, 62,393 cycles
- Engine: Pwa PW120A
- Engine time: 1,697 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AFTER T/O APPROX 500FT AGL, NR 2 ENGINE TQ DROPPED TO 11 PERCENT, ALL OTHER INSTRUMENTS INDICATING NORMAL.  ENGINE BEGAN TO SURGING AND UNABLE TO CONTROL WITH THRUST LEVERS.  COMMENCED WITH ENGINE SHUTDOWN PROCEDURES.  DECLARED EMERGENCY WITH APPROACH.  LEVELED OFF AT 1000 FT MSL TO STAY VFR, LANDED WITHOUT INCIDENT.
